Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on uniform convergence of stochastic processes


Author: John B. Walsh
Journal: Proc. Amer. Math. Soc. 18 (1967), 129-132
MSC: Primary 60.30; Secondary 60.08
DOI: https://doi.org/10.1090/S0002-9939-1967-0203792-0
MathSciNet review: 0203792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30, 60.08

Retrieve articles in all journals with MSC: 60.30, 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0203792-0
Article copyright: © Copyright 1967 American Mathematical Society